Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I am suffering from stomach acid, nausea, cold sweat & chills. what is wrong and it is really affecting my study life and daily life.

Hi Doctor , I am 23 years old, Female. For the past 4 weeks I have been having really bad stomach acid reflux , nausea , cold sweats and chills. I went to the doctor and was prescribed Fasigyn (Tinidazole) and Somac (Pantoprazole). However, the medications increased my heart rate , anxiety and heart burn. I stopped taking Somac and the Nausea stopped for abit but for the past 3 days it s coming back. In addition whatever I eat 15 minutes later or so I would have to let it out (via stools), they are usually watery to soft; never hard like before. Same with fluid consumptions - every 15 minutes or so. I m not sure what is wrong and it is really affecting my study life and daily life. Hope to hear from you soon.
Asked On : Mon, 7 Mar 2011
Answers:  2 Views:  620
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Avoid fast food and be regular with your diet. shun anxiety. Amongst herbs combination of pomegranate seeds fennel cumin black salt and sugar is used to cure it . you can use Darimashtak churan with tab. destrol and soot shekhar ras. rehydrate yourself and have rice gruel.
Answered: Mon, 7 Mar 2011
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response

You must be having gaestroenteritis, you need to consume ORS, take plenty of liquids and also consult your physician or gaestroenterologist. Tinidazole was the reason for your nausea, anxiety and heartburn. Pantoperazole was prescribed to reduce your heartburn.

Dr. Naveen Kumar
Answered: Mon, 7 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor